# SDR ASOA201612211318

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Bs 990-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SEAT TRACK CORRODED AT BS 990-1005, RBL 27. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343 & EC/TC REO 670-53-00-343. REMOVED THE SEAT TRACK AND INSTALLED FABRICATED SEAT TRACK IAW AMM 53-00-49-00/400-801-A03.
